# SDR SIMA2012016002

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 19,145 hours, 16,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OMEGA BEAM TO BE CORRODED AT FRAME 59 CROSSMEMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM IAW EO EM-53MR-1518.  THE AIRCRAFT WAS RETURNED TO SERVICE.
